Title

C-algebras of extensions of groupoids by group bundles

Publication Name

Journal of Functional Analysis

Abstract

Given a normal subgroup bundle A of the isotropy bundle of a groupoid Σ, we obtain a twisted action of the quotient groupoid Σ/A on the bundle of group C -algebras determined by A whose twisted crossed product recovers the groupoid C -algebra C (Σ). Restricting to the case where A is abelian, we describe C (Σ) as the C -algebra associated to a T-groupoid over the tranformation groupoid obtained from the canonical action of Σ/A on the Pontryagin dual space of A. We give some illustrative examples of this result. ⁎ ⁎ ⁎ ⁎ ⁎

Open Access Status

This publication is not available as open access

Volume

280

Issue

5

Article Number

108892

Funding Number

209277

Funding Sponsor

Office of Naval Research

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.jfa.2020.108892